MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC 01.39.207 CEMENTLESS TI COATED LAT STEM SIZE 7; HIP CEMENTLESS TI COATED LAT STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC 01.39.207 CEMENTLESS TI COATED LAT STEM SIZE 7; HIP CEMENTLESS TI COATED LAT STEM
Model Number 01.39.207
Health Effect - Clinical Code Pain (1994)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.At 3 years and 1 month from primary the surgeon revised the stem and head with competitor components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 april 2022: lot 186937: (b)(4) items manufactured and released on 05-dec-2018.Expiration date: 2023-11-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
STEM: MASTERLOC 01.39.207 CEMENTLESS TI COATED LAT STEM SIZE 7
Common Device Name
HIP CEMENTLESS TI COATED LAT STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14397933
Report Number3005180920-2022-00367
Device Sequence Number5326075
Product Code LZO
UDI-Device Identifier07630030885679
UDI-Public07630030885679
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2023
Device Model Number01.39.207
Device Catalogue Number01.39.207
Device Lot Number186937
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale